# SDR AT0300027

- Difficulty date: September 23, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Engine: Rroyce BR700710A110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13201
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILURE, ENGINE AUTO SHUTDOWN, TGT NOT EXCEEDED, ENGINE RELIGHT ATTEMPTED, ENGINE SURGING, MANUAL ENGINE SHUTDOWN.  ENGINE NOT SHUTDOWN FOR MORE THAN 30 MINUTES.  REMOVED AND REPLACED NR 1 ENGINE.
